# SDR DALA2025101107442

- Difficulty date: October 10, 2025
- Submitted: October 11, 2025
- Operation: Air carrier
- Aircraft: N363DN
- Make and model: Airbus A321-213
- Aircraft serial: 8502
- Aircraft time: 20,618 hours, 9,233 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

ON DESCENT INTO ATLANTA, NOTICED SLIGHT ODOR BELOW 18,000 FT, LASTING UNTIL APPROXIMATELY 8,000 FT. FOUND OIL IN MIDDLE APU DRAIN MAST TUBE. OIL ON LOWER PART OF APU GENERATOR. REPLACED APU.
